by Tylenol |
Item # 346354
|

Product Details

Why We Love This

Get fast relief from headaches, backaches, arthritis and more with the pain reliever recommended by doctors.

About this item

  • 500 mg dose
  • 325 TYLENOL Extra Strength caplets
  • Temporarily reduces fever
  • Temporary pain relief
  • Sealed for safety
Top Rated
current price: $16.48
Online
In stock
Free shipping
Pick it up
Select a club

Description

Get quick relief from headaches, arthritis, backaches and more with the extra strength caplets recommended by doctors, TYLENOL® Extra Strength Caplets, 500 Mg (325 ct.). In a 325 count bottle, you'll have enough to stock away for whenever it's needed.

What Are the Recommended Uses?

TYLENOL Extra Strength Caplets, 500 Mg temporarily relieve minor aches and pains due to the common cold, headaches, backaches, minor pains of arthritis, toothaches, muscular aches, premenstrual and menstrual cramps. It may also be used for the temporary reduction of fevers. With 500 mg of acetaminophen per caplet, this product is only recommended for use by adults. Keep out of reach of children.

How Do You Use It Properly?

For adults and children over 12 years of age, take two TYLENOL Extra Strength Caplets, 500 Mg every six hours while symptoms last. Ensure that you don't take more than six caplets in 24 hours or use this product for more than 10 days unless directed by your doctor. Always ask a doctor before giving extra strength caplets to children under the age of 12.

Product Warnings and Guidelines:

Severe liver damage can occur if you take more than 4,000 mg of acetaminophen in 24 hours, use it with other drugs containing acetaminophen or have three or more alcoholic drinks a day while using this product. Acetaminophen can cause severe skin reactions including skin reddening, blisters or a rash. If a skin reaction occurs, immediately stop use and seek medical help. Do not use with any other prescription or non-prescription drug also containing acetaminophen. If you're not sure if a drug contains acetaminophen, ask your doctor or pharmacist. Also do not use if you are allergic to acetaminophen or any of the inactive ingredients in TYLENOL Extra Strength Caplets. Ask a doctor before using this product if you have a liver disease or if you are taking a blood-thinning drug called warfarin. Stop use and ask a doctor if pain gets worse or lasts more than 10 days, if fever gets worse or lasts more than 3 days, if new symptoms occur or if redness or swelling is present as these could be signs of a serious condition. If you are pregnant or breastfeeding, ask a health professional before use.

Member reviews & questions